# SDR UPS03240114

- Difficulty date: January 14, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI CRACK IN AIRSTAIR CENTRE STRINGER AT LWR END OF 2ND BAY FROM TOP OF STAIR     REPAIR CARRIED OUT AS REQUIRED IAW SRM 53-10-3
